Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 101426, 21 pages
http://dx.doi.org/10.1155/2012/101426
Research Article

Exponential Stabilization of Neutral-Type Neural Networks with Interval Nondifferentiable and Distributed Time-Varying Delays

W. Weera1,2 and P. Niamsup1,2

1Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
2Center of Excellence in Mathematics CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 18 September 2011; Revised 7 December 2011; Accepted 8 December 2011

Academic Editor: Ferhan M. Atici

Copyright © 2012 W. Weera and P. Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Weera and P. Niamsup, “Exponential Stabilization of Neutral-Type Neural Networks with Interval Nondifferentiable and Distributed Time-Varying Delays,” Abstract and Applied Analysis, vol. 2012, Article ID 101426, 21 pages, 2012. https://doi.org/10.1155/2012/101426.